Roche Warns Of Psychotic Reactions To Tamiflu

Law360, New York (March 5, 2008, 12:00 AM EST) -- The U.S. Food and Drug Administration and Roche Holding AG have issued a warning to doctors over potentially deadly psychotic reactions in young patients taking Tamiflu and have urged caution when prescribing the drug.

The Food and Drug Administration posted a letter from the Swiss-based drugmaker dated February 2008 notifying doctors of new warnings added to the Tamiflu label last year on the recommendation of an FDA committee last year.

In addition to a warning about “hallucinations, delirium and abnormal behavior” often caused by influenza, the...
To view the full article, register now.

Law360 UK

UK Financial Services

Read Our Latest UK Legal News & Analysis

Financial Services Law360 UK and Insurance Law360 UK provide breaking news and in-depth analysis on U.K. and European Union regulation, enforcement, legislation, and litigation involving banks, investment firms, insurers, and more.